Journal of Siberian Federal University. Mathematics & Physics / Computation of an Integral of a Rational Function over the Skeleton of Unit Polycylinder in Cn by Means of the Mellin Transform

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2018, Vol. 11, Issue 3
Authors
Egorychev, Georgy P.; Krivokolesko, Viacheslav P.
Contact information
Egorychev, Georgy P.: Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia; ; Krivokolesko, Viacheslav P.: Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia;
Keywords
integral representations; Mellin transform; combinatorial identities
Abstract

With the help of the Mellin transform we give a simple calculation of an integral of rational functions in several independent parameters aerlier appeared in [2]. The efficiency of this transform is due to the fact that calculation the degree of the polynomial acts as the degree of a monomial. In 2008, G. P. Egorychev and E.V. Zima [5] for the first time successfully used the Mellin transform in the theory of rational summation. The possibility of its application in the analysis and computation of integrals with different types of rational functions is discussed

Pages
364–369
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/71620